# SDR AALA2009050500868

- Difficulty date: May 5, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 26,223 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  RIGHT HAND CEILING AT CENTER GALLEY EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP FOR EMERGENCY LIGHT AT  RIGHT HAND CEILING AT CENTER GALLEY.
